MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM- P SHORT NECK STD STEM SIZE 2; HIP FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM- P SHORT NECK STD STEM SIZE 2; HIP FEMORAL STEM
Catalog Number 01.18.462
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2024 lot 2318418: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 2028-10-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: hip revision 21 days after primary surgery due to periprosthetic fracture.According to report the fracture was caused by stem subsidence.From the radiographic images the stem appears undersized and in valgus position.This may have induced the surgeon to accept a smaller size but the initial stability was not sufficient when loading was applied.There is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Hip revision due to periprosthetic fracture that was caused by stem subsidence at 21 days from primary surgery.The stem implanted was undersized.Patient's bone quality weak.The surgeon revised successfully the stem and head.

Brand Name
STEM: AMISTEM- P SHORT NECK STD STEM SIZE 2
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19573046
Report Number3005180920-2024-00452
Device Sequence Number4160645
Product Code LZO
UDI-Device Identifier07630971243668
UDI-Public07630971243668
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.462
Device Lot Number2318418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian